# SDR ASAA2021083135841

- Difficulty date: August 31, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 46,351 hours, 13,670 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 177829
- Condition: Inoperative
- Location: Hf Antenna
- Part time: 34,216 hours, 9,721 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH CPT AND FO UNABLE TO TRANSMIT ON HF1 AND HF2. CAN TUNE BOTH HF 1 AND HF2 AND CLEARLY HEAR TRANSMISSIONS FROM ATC AND OTHER A/C. WHEN TUNING FROM 112.82 TO 5.547, COULD TRANSMIT AS LONG AS R/T MIKE SWITCH WAS NOT LET GO. ONCE LET GO BACK TO NEUTRAL POSITION, TRANSMISSION NO LONGER AVAILABLE. GROUNDED - YES. PERFORMED HF COMM SYSTEM TEST ON #2 HF REF. B737-800 MM 23-11-00. GROUND VERIFICATION TEST GOOD. FOUND #1 HF SYSTEM WILL NOT TUNE. OPENED AND TAGGED (2) C/B'S. REF B737-800 AMM 23-11-61. REMOVED AND REPLACED #1 HF COUPLER. RESET (2) C/B'S. GROUND VERIFICATION GOOD. OPS TEST NORMAL.
